# SDR F3LA2021081600059

- Difficulty date: August 13, 2021
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N341FR
- Make and model: Airbus A320-251N
- Aircraft serial: 08516
- Aircraft time: 8,908 hours, 3,889 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Seal
- Part number: NSA8206243
- Condition: Failed
- Location: Rt Wing
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT WING AIR LEAK.   R/R #2 PACK OZONE CONVERTER SEAL AS REQUIRED. OPS CHECK & LEAK CHECK GOOD REF AMM 21-51-41-04.
